# SDR 2001UALA01427

- Difficulty date: July 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7252U
- Make and model: Boeing 727222
- Aircraft serial: 21399
- Aircraft time: 65,512 hours, 37,340 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: FZH6DE10SL3S
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED LIGHT ON WHEN GEAR EXTENDED.  *S/D*  REPLACED CONNECTOR D298.  OPERATIONS CHECK NORMAL.
